A new question is answered every 9 seconds

Weak ERECTION after using PRACTIN for SENSITIVE GLANS.

Resolved Question:

sir gud evng i am male 24 unmarried,,i have priscribed for PRACTIN 4mg (cyproheptadine hydrochloride)for my sensitive pennis glance by a specialist..i have used the medicine for 6 days one day each as the first four days 2mg..after using it,from the second day i became so weak,drowsy and strenthless, most importantly i am unable to get proper erection and my pennis skin has became very light and smooth..even i am unable to mastrubate because when i am forcing the upper skin to forward and backward i am not getting any sensation...totally i lost nerve sensation which helps mastrubation,, erection also not comimg even in possible conditions..my lower part from my stomache(hip and legs) has became extreamely weak...after taking the medicine for first 6 days i stopped it due to all...it has been 2 weeks since i stopped the medicine but i didnt get any change in my condition apart from drowsyness,yesterday i informed the doctor about my condition..he told me that erection problem is due to fear and its psychological problem and priscribed me MEGALIS 10 MG,but my problem is not due to fear i never had erection problem before using this medicine..i am cleary experiancing the difference now.i will smoke 4 per day..and i am not having any other dieses like bp and sugar,,(PREVIOUSLY  I USED AFDURA 10MG FOR SAME PROBLEM BUT NO RESULT AFTER ONE WEEK I STARTED TAKING PRACTIN)

PLEASE SUGGEST ME TO GET BACK IN TO MY NORMAL LIFE AND GOT NORMAL ERECTIONS AND RELIEF FROM OTHER SIDE EFFECTS,,PLS BECAUSE DUE TO THIS I AM LOOSING HOPE ON MY LIFE..waiting for suggestion

FWD TO DR SRIKANTH REDDY MD


Category: Sexologist

Ask Your Own Question

Category: Sexologist
Dr. Srikanth Reddy is online now

Expert:  Dr. Srikanth Reddy replied 4 Days.

Hello,
Thanks for posting your query at DoctorSpring.com
I have gone through your question in detail and I can understand what you are going through.
Firstly, as a sexologist for last 7 years, I have never heard use of cyproheptadine for a sensitive glans. The only approved sexual use of cyproheptadine is to counteract the sexual side-effects of some antidepressants that act by increasing serotonine. But that now you have already used it and are having an adverse drug reaction. Infact I have used plenty of cyproheptadine to my patients for various reasons and none of them have ever complained of such a side-effect. Infact its the afdura that you have used has a known side-effect of reduced erectile strength and difficulty in ejaculation. Sometimes drugs do cause side-effects even after you stop using it.
Now that you are already facing the problem, I would suggest that you should not panic. Most of the drug adverse effects are reversible and the problem that you are facing may also get reversed with time. There is no specific medicine that you need to take at this stage. Just wait for 2-3 weeks for things to settle down and do not take any medicine for your problems as of now. Also see only a psychiatrist ( who has official knowledge of sexology) for your problems.
Hope this helps
If you have any further query, do let me know.
Kind regards
Dr. Srikanth Reddy MD


Patient replied :

sir

your reply makes me more tension..please tell it is serious or what? i dont have hope on life..if its not there sucide is only my option..please let me know


Expert:  Dr. Srikanth Reddy replied 3 Days.

Hello,
Please do not be tensed and don't have such abrupt negative thoughts.
I told you the effects are reversible. It will settle down on its own in 2-3 weeks time. I give you my full assurance. You will have normal erections once the effect of the drug wears off.
Hope this was helpful,
Regards.


Patient replied :

sir
its 25 days days after stopping the medicine but no change in me ..sir please let me know what are the reasons for loss in nerve sensation..i cant even mastrubate..if tried hard by seeing some porn its coming but no satisfaction at all..pls tell me sir..one more thing i would like to tell is i massaged with coconut oil and olive oil on my glance for three days while taking the medicine..is that caused any nerve damage??if so wt to do for that?


Expert:  Dr. Srikanth Reddy replied 2 Days.

Hello
Thanks for the concern and the follow-up consultation.
Its difficult to pin point that which medicine has caused this side-effect for you. You may even feel that its been 25 days but believe me, these conditions take time to get better. It may be even be like 1-2 months. You need to have patience. Moreover your anxiety can further worsen the things. As such it is difficult to explore your sexuality with masturbation alone.
If at all you want to confirm the functioning of your erectile capacity, then you may get a penile dopler study done. Ones this comes norma, you need not worry much and give it some time.
Hope this helps


Patient replied :

i went to a urologyst..he told me if medicine causes these side effects, it will get rectified in a week..and he also suggested me to take tests.1.testosteron and 2.penile complex ultrasonic test..pls let me know how thease help me..


Expert:  Dr. Srikanth Reddy replied 1 Day.

Hello. Thanks for the follow up.

I can understand what you are going through.
Testosterone is a hormone responsible for sexual activity. Deficiency of this, does lead to sexual problems but it does not lead to such abrupt onset of sexual problems.

Penile doppler which he has suggested is a good test to do as it will look for your erection capacity as well as the blood flow in your penis. They will inject a drug in your penis and then do the ultrasound.


Dr. Srikanth Reddy
Category: Sexologist
Experience: 
Doctor of Medicine (MD), Psychiatry Residency Program,2001 – 2012
M.B.B.S,Mahatma Gandhi Institute Of Medical Sciences, Sevagram

Certificate Course in sex Therapy and Counselling, Sexology and Counselling, A
Sexology,Medikon Sexual Sciences, Mumbai

Training in Advanced Neurology at a leading corporate hospital (CARE hospital) in Hyderabad

Child Psychiatry Training in National Institute of Mental Health and Neuro-Sciences, Bangalore

Sex Therapy and Counsellingat MEDIKON Sexual Sciences, Mumbai.
Dr. Srikanth Reddy and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.

Close x


Your account has been deleted.

PS: You can unsubscribe from emails from DoctorSpring, by going to
Unsubscribe link provided in them.